# SDR AUS20011189

- Difficulty date: November 11, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 737476
- Engine: Cfmint CFM563C
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: GENM2585015
- Condition: Failed
- Location: Galley
- Component: Buffet/Galleys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

(AUS) STRONG ELECTRICAL SMELL AND SMOKE COMING FROM OVEN.  BURN MARKS EVIDENT AT ENTRY TO FAN MOTOR. FIRE EXTINGUISHER USED.
